MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680033
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery.Reason for revision is to address impingement.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery.The patient reports impingement pain but remains active.The revision surgery was performed to address impingement.
 
Additional Manufacturer Narrative
Correction: b5 executive summary.The reported event was confirmed since images of ct scans were provided and shows the presence of sub-total bridging bone formation in the posterolateral region which may contribute to impingement within the ankle joint.Upon further investigation of the ct scans by healthcare professionals the following was observed: sub-total bridging bone formation posterolateral that may cause impingement in the ankle joint.Extra-articular cause.All components intact, well-positioned and well fixed.Failure of total ankle replacement (tar) over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient (radiological and clinical) information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Although the issue is most likely patient related, the root cause could not be conclusively determined.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
FLAT CUT TALAR DOME SZ 3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24743136
Report Number3010667733-2026-00277
Device Sequence Number9230379
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680033
Device Lot Number1773559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown